# SDR PLGA990910

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Dirty
- Location: Bleed Air System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6363 - THE CREW NOTED A BLEED LEAK FAIL LIGHT ON THE CENTRAL WARNING PANEL.  AIRCRAFT RETURNED TO BOS WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND FERRIED TO BGR.  MAINTENANCE IN BGR WAS DISPATCHED AND FOUND CONNECTOR 6WUP1 TO BE DIRTY.  AFTER CLEANING THE CONNECTOR IT WAS RESEALED AND SYSTEM OPERATIONAL TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
